MathSciNet Relay Station
MathSciNet bibliographic data
MR1778278 37H15 (37C40 37C70 37D20)
Liu, Pei-Dong; Zheng, Hong-Wen Stochastic stability of generalized SRB measures of Axiom A basic sets. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3541–3545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement